Moyennes invariantes s'annulant sur des idéaux
Compositio Mathematica, Volume 42 (1980) no. 2, p. 213-216
@article{CM_1980__42_2_213_0,
     author = {Talagrand, Michel},
     title = {Moyennes invariantes s'annulant sur des id\'eaux},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {2},
     year = {1980},
     pages = {213-216},
     zbl = {0445.43001},
     mrnumber = {596876},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1980__42_2_213_0}
}
Talagrand, Michel. Moyennes invariantes s'annulant sur des idéaux. Compositio Mathematica, Volume 42 (1980) no. 2, pp. 213-216. http://www.numdam.org/item/CM_1980__42_2_213_0/

[1] E. Granirer: Exposed points of convex sets and weak sequential convergence. Mem. Amer. Math. Soc., No. 123 (1972). | MR 365090 | Zbl 0258.46001

[2] F.P. Greenleaf: Invariant means on topological groups and their applications. Van Nostrand Math. studies 16, Van Nostrand, 1969. | MR 251549 | Zbl 0174.19001

[3] J.M. Rosenblatt: Invariant Means and Invariant Ideals in L∞(G) for a locally compact group G, J. Funct. Anal., 21, (1976) 31-51. | Zbl 0314.43002

[4] M. Talagrand: Géométrie des simplexes des moyennes. (A paraitre dans J. of Funct. Analysis).